# SDR ALGA079296

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: General aviation
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- Aircraft time: 4,769 hours
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6895007
- Part serial: JJ16688
- Condition: Galled
- Location: Gearbox
- Part time: 683 hours
- Component: Gearbox, 23063393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/M JOURNAL AND INNER RACE FOUND EXCESSIVE GALLING, CAUSING METAL CONTAMINATION.
